I am having hypertension for the last 8 years. I used to have high heart rate and high BP. I was given Amlopress AT-25 of one tab a day. Doctor says this is the lowest dose and my BP is under control with this dose. What I dont understand is why my heart beat also increases when I miss the dose. Does this mean I have any heart problem. Recently I also tried one ayurvedic medicine called Muktavati for about 6 months with one tab a day and while using this medicine my BP is also normal. But since I have doubt about this ayurvedic medicine.... I stopped using this and again start Amlopress AT-25. I also checked my liver function and kidney function to check whether this ayurvedic medicine had any affect on them, but they are all normal.
My question are:-- 1)why the heart beat rises along with BP.... is it any of heart problem.If so is it a serious one?
2) Is there any scientific research made on the effect of ayurvedic medicines on BP.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.